$ C^* $-algebras associated with asymptotic equivalence relations defined by hyperbolic toral automorphisms

  • Received: 01 December 2020 Published: 11 January 2021
  • Primary: 37D20, 37A55; Secondary: 46L35

  • We study the $ C^* $-algebras of the étale groupoids defined by the asymptotic equivalence relations for hyperbolic automorphisms on the two-dimensional torus. The algebras are proved to be isomorphic to four-dimensional non-commutative tori by an explicit numerical computation. The ranges of the unique tracial states of its $ K_0 $-groups of the $ C^* $-algebras are described in terms of the hyperbolic matrices of the automorphisms on the torus.

    Citation: Kengo Matsumoto. $ C^* $-algebras associated with asymptotic equivalence relations defined by hyperbolic toral automorphisms[J]. Electronic Research Archive, 2021, 29(4): 2645-2656. doi: 10.3934/era.2021006

    Related Papers:

  • We study the $ C^* $-algebras of the étale groupoids defined by the asymptotic equivalence relations for hyperbolic automorphisms on the two-dimensional torus. The algebras are proved to be isomorphic to four-dimensional non-commutative tori by an explicit numerical computation. The ranges of the unique tracial states of its $ K_0 $-groups of the $ C^* $-algebras are described in terms of the hyperbolic matrices of the automorphisms on the torus.



    加载中


    [1] Homeomorphic conjugacy of automorphisms of the torus. Proc. Amer. Math. Soc. (1965) 16: 1222-1225.
    [2] C. Anantharaman-Delaroche and J. Renault, Amenable Groupoids, L'Enseignement Mathématique, Genéve, 2000.
    [3] The structure of higher-dimensional non-commutative tori and metric Diophantine approximation. J. Reine Angew. Math. (1997) 492: 179-219.
    [4] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Math., Vol. 470. Springer-Verlag, Berlin-New York, 1975.
    [5] A class of $C^{\ast} $-algebras and topological Markov chains. Invent. Math. (1980) 56: 251-268.
    [6] G. A. Elliott, On the $K$-theory of the $C^{\ast} $–algebra generated by a projective representation of a torsion-free discrete abelian group, in Operator Algebras and Group Representations, Pitman, Boston, MA, 17 (1984), 157–184.
    [7] The Rohlin property for shifts of finite type. J. Funct. Anal. (2005) 229: 277-299.
    [8] $K$-theoretic duality of shifts of finite type. Comm. Math. Phys. (1997) 187: 509-522.
    [9] J. Kaminker, I. Putnam and J. Spielberg, Operator algebras and hyperbolic dynamics, Operator Algebras and Quantum Field Theory, 525-532, Int. Press, Cambridge, MA, 1997.
    [10] Ring and module structures on dimension groups associated with a shift of finite type. Ergodic Theory Dynam. Systems (2012) 32: 1370-1399.
    [11] Asymptotic continuous orbit equivalence of Smale spaces and Ruelle algebras. Canad. J. Math. (2019) 71: 1243-1296.
    [12] Topological conjugacy of topological Markov shifts and Ruelle algebras. J. Operator Theory (2019) 82: 253-284.
    [13] N. C. Phillips, Every simple higher dimensional non-commutative torus is an AT algebra, preprint, arXiv: math.OA/0609783.
    [14] $C^*$-algebras from Smale spaces. Canad. J. Math. (1996) 48: 175-195.
    [15] I. F. Putnam, Hyperbolic Systems and Generalized Cuntz–Krieger Algebras, Lecture Notes, Summer School in Operator Algebras, Odense August 1996.
    [16] I. F. Putnam, A homology theory for Smale spaces, Mem. Amer. Math. Soc. 232 (2014), No. 1094. doi: 10.1090/memo/1094
    [17] The structure of $C^*$-algebras associated with hyperbolic dynamical systems. J. Funct. Anal. (1999) 163: 279-299.
    [18] J. Renault, A groupoid approach to $C^{\ast} $-algebras, Lecture Notes in Math., 793, Springer-Verlag, Berlin, Heidelberg and New York, 1980.
    [19] Cartan subalgebras in $C^*$-algebras. Irish Math. Soc. Bull. (2008) 61: 29-63.
    [20] $C^{\ast} $-algebras associated with irrational rotations. Pacific J. Math. (1981) 93: 415-429.
    [21] Projective modules over higher-dimensional non-commutative tori. Canad. J. Math. (1988) 40: 257-338.
    [22] D. Ruelle, Thermodynamic Formalism, Addison-Wesley, Reading, Mass., 1978.
    [23] Non-commutative algebras for hyperbolic diffeomorphisms. Invent. Math. (1988) 93: 1-13.
    [24] On factor representations and the $C^{\ast} $-algebra of canonical commutation relations. Comm. Math. Phys. (1972) 24: 151-170.
    [25] Differentiable dynamical systems. Bull. Amer. Math. Soc. (1967) 73: 747-817.
    [26] K. Thomsen, $C^*$-algebras of homoclinic and heteroclinic structure in expansive dynamics, Mem. Amer. Math. Soc., 206 (2010), No. 970. doi: 10.1090/S0065-9266-10-00581-8
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(955) PDF downloads(163) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog